Bristol Co-Codamol 8/500mg 32 Tablets

Bristol Co-Codamol 8/500mg 32 Tablets
Description
Meet the Bristol Co-Codamol 8/500mg 32 Tablets, a formidable pain relief aid designed for individuals grappling with acute moderate pain when standard painkillers have not delivered the desired effect. Perfect for addressing migraines, rheumatic pain, backache, dental pain, period pain, sciatica, and strains and sprains, this two-pronged formula ensures you can continue your day with as little discomfort as possible.
Key Features
- Offers relief from acute moderate pain when usual painkillers fall short
- Each tablet comprises 8mg of codeine phosphate and 500mg of paracetamol
- Suitable for a range of pains, including migraines, rheumatic pain, backache, dental pain, period pain, sciatica, and strains and sprains
- Two-pronged formula designed for maximum relief
- Advised to be used for up to 3 days consecutively
- Contains lactose
What are the benefits of Bristol Co-Codamol 8/500mg Tablets?
Bristol Co-Codamol 8/500mg Tablets provide efficient relief from acute moderate pain when other remedies haven't been delivered. They can be used for various pain types such as migraines, rheumatic pain, backache, dental pain, period pain, sciatica, and strains and sprains.
Are there any known side effects?
Some individuals might experience symptoms like slow or shallow breathing, confusion, drowsiness, small pupils, nausea, constipation, or a decreased appetite. If these or any other symptoms manifest, it's recommended to halt the medication and seek prompt medical attention.
What are the main ingredients or components of Bristol Co-Codamol 8/500mg Tablets?
Each Bristol Co-Codamol 8/500mg Tablet is formulated with 8mg of codeine phosphate and 500mg of paracetamol. It's worth noting that these tablets also have lactose.
How long can I take Co-Codamol for?
The recommended duration for Co-Codamol consumption is up to 3 consecutive days. If there's a need for continuous usage, it's crucial to consult a doctor immediately.
Is Co-Codamol addictive?
Codeine, an active ingredient in Co-Codamol, can lead to dependency if used for more than 3 consecutive days. Furthermore, if someone takes this medicine for headaches for over 3 days, it might exacerbate the condition.
Ingredients
Active ingredients:
Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg.
Other Ingredients:
Potato starch, maize starch, talc povidone, stearic acid, magnesium stearate, E214, E216 and E218
Usage and Instructions
Adults (including the elderly):
Take 1-2 tablets up to 4 times a day. This dose should not be repeated at more than 4 hour intervals, and not more than 4 doses (8 tablets) should be given in any 24 hour period.
Pediatric population:
Children aged 16-18 years:
Take 1-2 tablets every 6 hours when necessary up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years:
Take 1 tablet every 6 hours when necessary up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years:
Codeine should not be used in children below the age of 12 years because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine (see sections 4.3 and 4.4).
For oral administration only.
The duration of treatment should be limited to 3 days and if no effective pain relief is achieved the patients/carers should be advised to seek the views of a physician.
Warnings
Do not take with any other paracetamol - containing products.
Do not take less than 4 hours after taking other painkillers.
Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days.
Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Do not take if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Please see your doctor before you take Co-Codamol 8mg/500mg if:
You are taking drugs prescribed for depression (MAOIs).
You are taking metoclopramide or domperidone - used to treat nausea and vomiting.
You are taking colestyramine - used to treat high cholesterol.
You have severe liver or kidney disease.
You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max.
The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
If your headaches become persistent, see your doctor.
Please see your doctor before you take Co-Codamol 8mg/500mg if you are pregnant or breast-feeding.
Do not give to children under 12 years of age.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it
Side Effects
Some of the side effects associated with this medication:
- constipation
- nausea
- allergic reactions, such as skin rash.
- Dizziness or drowsiness. If affected by dizziness or drowsiness you must not drive or operate machinery.
If you are concerned about these effects, or if Solpadeine Max affects you in any other way, stop taking them and talk to your doctor or pharmacist.